# SDR AU960650

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Separated
- Location: Eng,Fuel Dist Sy
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL SYSTEM HOSE BETWEEN PRIMER SOLENOID VALVE AND PRIMER SYSTEM 'T' FITTING SEPARATED AT HOSE FITTING AT 'T' END
